Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 92, NWS Tulsa, OK

November 4, 2024Craig County, Nowata County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Nov 4, 2024, 1:29 PM CST for Craig County, Nowata County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2024, 1:29 PM CST (19:29 UTC)
Expired
Nov 4, 2024, 2:15 PM CST
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Craig County, OK, Nowata County, OK

The radar

The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 4, 10:52 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WFUS54 KTSA 041929
TORTSA
OKC035-105-042015-
/O.NEW.KTSA.TO.W.0092.241104T1929Z-241104T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
129 PM CST Mon Nov 4 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northern Craig County in northeastern Oklahoma...
  East central Nowata County in northeastern Oklahoma...

* Until 215 PM CST.

* At 129 PM CST, a severe thunderstorm capable of producing a tornado
  was located 9 miles east of Delaware, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Hollow...                         Centralia...
  Centrailia...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3699 9504 3699 9503 3698 9503 3697 9504
      3696 9502 3673 9543 3681 9557 3700 9533
      3700 9501
TIME...MOT...LOC 1929Z 227DEG 31KT 3679 9547 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
590 
WWUS54 KTSA 041935
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
135 PM CST Mon Nov 4 2024

OKC105-041944-
/O.CAN.KTSA.TO.W.0092.000000T0000Z-241104T2015Z/
Nowata OK-
135 PM CST Mon Nov 4 2024

...THE TORNADO WARNING FOR EAST CENTRAL NOWATA COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3700 9501 3699 9504 3698 9503 3697 9504
      3696 9502 3673 9543 3692 9543 3700 9533
TIME...MOT...LOC 1934Z 226DEG 33KT 3683 9541 

$$

OKC035-042015-
/O.CON.KTSA.TO.W.0092.000000T0000Z-241104T2015Z/
Craig OK-
135 PM CST Mon Nov 4 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR NORTHERN
CRAIG COUNTY...

At 134 PM CST, a severe thunderstorm capable of producing a tornado
was located 12 miles east of Lenapah, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Hollow...                         Centralia...
Centrailia...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3700 9501 3699 9504 3698 9503 3697 9504
      3696 9502 3673 9543 3692 9543 3700 9533
TIME...MOT...LOC 1934Z 226DEG 33KT 3683 9541 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
419 
WWUS54 KTSA 041946
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
146 PM CST Mon Nov 4 2024

OKC035-042015-
/O.CON.KTSA.TO.W.0092.000000T0000Z-241104T2015Z/
Craig OK-
146 PM CST Mon Nov 4 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR
NORTHEASTERN CRAIG COUNTY...

At 146 PM CST, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Edna, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Hollow...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3700 9501 3699 9504 3698 9503 3697 9504
      3696 9502 3685 9522 3695 9538 3700 9533
TIME...MOT...LOC 1946Z 227DEG 36KT 3693 9527 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 11:28 AM CST, 2 hours 1 minute earlier.

Area forecast discussion, Nov 4, 11:28 AM CST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
1128 AM CST Mon Nov 4 2024

...New AVIATION...

.SHORT TERM...
(The rest of today )
Issued at 1031 AM CST Mon Nov 4 2024

Warm front currently situated along/just north of the I-40 corridor
and was slowly lifting north as of mid morning. Scattered showers/storms
continue mainly north of the warm front this morning. Additional
storms to the west are expected to form into a squall line
along/ahead of a cold front as it moves into E OK this afternoon.
Support will be aided by an upper trough lifting into the plains
this afternoon. All modes of severe will be in play, along with a
continued flood threat across the entire area. Made some minor
adjustments to PoPs through 00z based on latest model guidance and
trends. Also raised temperatures this afternoon across some
locations that are already in the warm sector. Otherwise,
remaining 1st period elements will be left as they are. Current
FFA in effect until 00z and will be left as is.

Updated ZFP/PFM/AFM out shortly.

&&

.LONG TERM...
(Tonight through Sunday)
Issued at 345 AM CST Mon Nov 4 2024

Once the squall line exits the area this evening, the severe
weather and flash flood threat will end. We will begin to dry out
Tuesday and Wednesday with temperatures near the seasonal
averages.

Another strong upper level storm system will move out of the
southwest U.S. late this week and move across the plains by
Saturday. Shower and thunderstorm chances will increase as this
system approaches, with Friday into early Saturday seeing the
highest rain chances. Rainfall amounts will be much less with this
system, with most places seeing under an inch. At least a limited
severe weather threat may develop Friday into early Saturday, but
marginal instability may limit the severe threat to some degree.
Temperatures will continue to run near or slightly above the
seasonal averages late this week into next weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Mon Nov 4 2024

RA/TSRA to impact all sites for the first 6-9 hours
of the valid period with IFR/MVFR vsbys and MVFR cigs
in thunder. Main convective line to clear the OK sites
between 23z-02z, and the AR sites between 03z-06z. VFR vsbys
expected to prevail for the remainder of the period once
the line of storms clears, along with the periodic MVFR cigs.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  62  44  69 /  60  10   0   0
FSM   61  69  48  71 / 100  40   0   0
MLC   54  66  44  71 /  90  20   0   0
BVO   48  61  37  68 /  60   0   0   0
FYV   55  67  39  70 / 100  30   0   0
BYV   58  66  44  68 / 100  40   0   0
MKO   54  63  44  69 /  90  20   0   0
MIO   53  62  41  67 /  90  20   0   0
F10   51  62  43  69 /  60  10   0   0
HHW   58  66  46  71 /  90  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ069-072-075-076.

     Flood Watch until 6 PM CST this evening for OKZ049-053>068-070-
     071-073-074.

AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...23
LONG TERM....05
AVIATION...23
Hazardous weather outlook, Nov 4, 5:33 AM CST, 7 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
533 AM CST Mon Nov 4 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
533 AM CST Mon Nov 4 2024

...SEVERE THUNDERSTORMS EXPECTED TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas
	ONSET...Mid to Late Morning.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Early this morning, a warm front was located across far southeast
Oklahoma from just north of McAlester to south of Wister. This
boundary will lift north as a warm front this morning, with all
or nearly all of eastern Oklahoma and northwest Arkansas in the
warm sector by midday.

The brunt of the shower and thunderstorm activity this morning
will remain north of the retreating frontal boundary. While an
isolated strong or severe storm will be possible this morning, the
greater threat will be locally heavy rainfall potentially leading
to some flooding issues due to saturated grounds from two days of
heavy rainfall.

A surface low will move northeast into central Oklahoma by midday
today, and will then deepen slightly as it lifts northeast into
eastern Kansas this evening. A moist and unstable airmass will be
in place across our forecast area this afternoon, and any discrete
storms that develop in the warm sector will have a high severe
weather potential, including the threat of tornadoes...possibly
strong. A line of storms is expected to form south of the surface
low along a dryline later this morning and this line will enter
the western part of our forecast area by early to mid afternoon.
The line will then sweep rapidly east across the area through
early evening. Damaging winds will be the main severe weather
threat with the squall line, with isolated QLCS type tornadoes
also quite possible. The severe weather threat will end later this
evening once the squall line clears the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Another storm system will affect the area during the latter part
of the week, bringing additional chances for thunderstorms. These
storms may pose a limited threat for severe weather, although
some uncertainties persist in how large that threat will be.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 4, 8:21 AM CST, 5 hours 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
821 AM CST Mon Nov 4 2024

OKZ054-059-064-041500-
Osage OK-Pawnee OK-Creek OK-
821 AM CST Mon Nov 4 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL OSAGE...
NORTHWESTERN CREEK AND SOUTHWESTERN PAWNEE COUNTIES THROUGH 900 AM
CST...

At 821 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles east of Glencoe to near Yale to 3 miles
southwest of Cushing. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Cleveland...                      Drumright...
Oilton...                         Jennings...
Hallett...                        Blackburn...
Terlton...                        Maramec...
Silver City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 9651 3607 9639 3595 9662 3616 9662
      3616 9682 3624 9682 3625 9688
TIME...MOT...LOC 1421Z 232DEG 32KT 3622 9681 3612 9673 3593 9680

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 11:25 AM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1125 AM CST Mon Nov 4 2024

OKZ064-041800-
Creek OK-
1125 AM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CREEK COUNTY
THROUGH NOON CST...

At 1124 AM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Kendrick, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Drumright...                      Oilton...
Shamrock...

This includes Interstate 44 between mile markers 178 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3613 9662 3616 9659 3616 9658 3594 9634
      3575 9662
TIME...MOT...LOC 1724Z 222DEG 37KT 3581 9673

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Nov 4, 1:03 PM CST, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
103 PM CST Mon Nov 4 2024

OKZ060-061-064-067-041930-
Tulsa OK-Rogers OK-Creek OK-Wagoner OK-
103 PM CST Mon Nov 4 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER AND TULSA COUNTIES THROUGH 130
PM CST...

At 103 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Sand Springs to 3 miles east of
Mounds. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Catoosa...
Verdigris...                      Kiefer...
Mounds...                         Jenks Riverside Airport...
Tulsa International Airport...    Oneta...
Liberty...                        Gray...
Leonard...

This includes Interstate 44 between mile markers 211 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3638 9572 3597 9562 3586 9594 3586 9608
      3612 9614 3616 9607 3616 9600 3620 9600
TIME...MOT...LOC 1903Z 229DEG 42KT 3613 9607 3588 9600

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Nov 4, 1:04 PM CST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
104 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     Tstm Wnd Dmg     3 W Sperry              36.30N 96.05W
11/04/2024                   Osage              OK   Law Enforcement

            Homes damaged 3 miles west of Sperry.
            Location approximate. Potential tornado
            damage.

&&
Local storm report, Nov 4, 1:13 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
113 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     Tstm Wnd Gst     4 NW Talala             36.57N 95.75W
11/04/2024  M94 MPH          Rogers             OK   Mesonet

            Potential impact from tornado. Mesonet was
            near the radar indicated circulation with an
            observed pressure drop.

&&
Special weather statement, Nov 4, 1:19 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CST Mon Nov 4 2024

ARZ002-011-041945-
Carroll AR-Madison AR-
119 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MADISON AND
NORTHERN CARROLL COUNTIES THROUGH 145 PM CST...

At 119 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Eureka Springs, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Green Forest...                   Urbanette...
Grandview...                      Blue Eye...
Rockhouse...                      Pleasant Ridge...
Cabanal...                        Oak Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3621 9364 3632 9382 3650 9375 3650 9333
      3649 9330 3642 9330
TIME...MOT...LOC 1919Z 215DEG 42KT 3633 9368

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 6:20 PM CSTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg115 min
Nov 3, 6:22 PM CSTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner113 min
Nov 3, 6:24 PM CSTSevere Thunderstorm WarningTSAPittsburg51 min
Nov 3, 6:33 PM CSTSpecial Weather StatementTSAMcIntosh27 min
Nov 3, 6:35 PM CSTTornado WarningTSAMcIntosh, Pittsburg9 min
Nov 3, 7:03 PM CSTSevere Thunderstorm WarningTSAPittsburg42 min
Nov 3, 7:07 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg38 min
Nov 3, 7:16 PM CSTAreal Flood AdvisoryTSACherokee, Haskell, McIntosh, Mayes, Muskogee, Pittsburg and 2 more3 hr
Nov 3, 7:38 PM CSTSpecial Weather StatementTSAHaskell37 min
Nov 3, 7:43 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Nov 3, 8:10 PM CSTSpecial Weather StatementTSALeFlore, Sequoyah35 min
Nov 3, 8:26 PM CSTSpecial Weather StatementTSALatimer34 min
Nov 3, 8:51 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Nov 3, 9:19 PM CSTSpecial Weather StatementTSALatimer26 min
Nov 3, 9:43 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Nov 3, 10:34 PM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg3 hr
Nov 4, 7:31 AM CSTSpecial Weather StatementTSAPawnee44 min
Nov 4, 8:21 AM CSTSpecial Weather StatementTSAPawnee39 min
Nov 4, 8:23 AM CSTRiver Flood WarningTSALeFlore47 hr
Nov 4, 11:22 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee38 min
Nov 4, 11:25 AM CSTSpecial Weather StatementTSACreek35 min
Nov 4, 11:39 AM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa51 min
Nov 4, 11:42 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee48 min
Nov 4, 11:58 AM CSTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Nov 4, 12:15 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington45 min
Nov 4, 12:20 PM CSTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner40 min
Nov 4, 12:22 PM CSTTornado WarningTSAOsage, Tulsa, Washington25 min
Nov 4, 12:32 PM CSTAreal Flood AdvisoryTSACreek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more3 hr
Nov 4, 12:38 PM CSTTornado WarningTSANowata, Rogers, Tulsa, Washington37 min
Nov 4, 12:55 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington50 min
Nov 4, 12:57 PM CSTTornado WarningTSANowata, Rogers, Washington33 min
Nov 4, 1:00 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee45 min
Nov 4, 1:03 PM CSTSpecial Weather StatementTSATulsa27 min
Nov 4, 1:22 PM CSTRiver Flood WarningTSAAdair, Delaware43 hr
Nov 4, 1:22 PM CSTRiver Flood WarningTSAAdair, Cherokee, Delaware50 hr
Nov 4, 1:22 PM CSTRiver Flood WarningTSACherokee54 hr
Nov 4, 1:28 PM CSTRiver Flood AdvisoryTSASequoyah24 hr
Nov 4, 1:37 PM CSTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Nov 4, 1:37 PM CSTTornado WarningTSAPittsburg23 min
Nov 4, 1:48 PM CSTSpecial Weather StatementTSAOkfuskee27 min
Nov 4, 1:53 PM CSTSevere Thunderstorm WarningTSACraig, Mayes, Rogers41 min
Nov 4, 1:53 PM CSTTornado WarningTSAPittsburg13 min
Nov 4, 2:00 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner45 min
Nov 4, 2:01 PM CSTAreal Flood AdvisoryTSAOkfuskee, Okmulgee3 hr
Nov 4, 2:01 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg31 min
Nov 4, 2:03 PM CSTTornado WarningTSACraig, Ottawa27 min
Nov 4, 2:17 PM CSTTornado WarningTSAHaskell, McIntosh, Muskogee, Sequoyah28 min
Nov 4, 2:19 PM CSTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Nov 4, 2:44 PM CSTSevere Thunderstorm WarningTSAOttawa46 min
Nov 4, 2:44 PM CSTTornado WarningTSAAdair, Cherokee, Muskogee, Sequoyah46 min
Nov 4, 2:56 PM CSTTornado WarningTSACherokee, Wagoner19 min
Nov 4, 3:00 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa45 min
Nov 4, 3:12 PM CSTSpecial Weather StatementTSAMayes33 min
Nov 4, 3:17 PM CSTTornado WarningTSAAdair, Cherokee28 min
Nov 4, 3:33 PM CSTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more3 hr
Nov 4, 3:43 PM CSTTornado Warning Tornado observedConsiderable damage threatTSAAdair32 min
Nov 4, 3:47 PM CSTTornado WarningTSAAdair, Cherokee28 min
Nov 4, 4:06 PM CSTTornado WarningTSAAdair, Sequoyah39 min
Nov 4, 4:09 PM CSTTornado Warning Tornado observedTSAAdair36 min
Nov 4, 4:26 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha49 min
Nov 4, 4:32 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Nov 4, 4:42 PM CSTTornado WarningTSAAdair27 min
Nov 4, 5:13 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha47 min
Nov 4, 5:33 PM CSTTornado WarningTSAPushmataha27 min
Nov 4, 5:50 PM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah8 hr

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.